# SDR CALA0600481

- Difficulty date: November 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 37,493 hours, 4,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62941
- Condition: Corroded
- Location: Bs 1522-1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 1522-1542, LBL 74.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52, REPAIR 3, FIGURE 202.
